# SDR MWEA97731

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP, FOUND SCRATCH NEAR LONG 6L AFT FS 604.  MTC REPAIRED IAW SRM 53-04 FIG 38 SHT 18 TO 31 / 51-30.
